Need advice...

Discussion in 'Trying To Conceive' started by navywifexo, Aug 26, 2009.

  1. navywifexo

    navywifexo New Member

    Joined:
    Aug 26, 2009
    Messages:
    4
    Likes Received:
    0
    My husband and I have decided to start trying for our first baby. We both really what to become parents and its become the main focus of our lives and conversations, and that is why I think I'm overthinking and over analyzing every little thing.

    I have been off birth control for over two weeks. I just passed my ovulation day. August 23rd was my day of peak fertility. I have had a lot of odd symptoms the past two weeks. I've become extremely tired all the time. I get a headache in the same place and at the same time everyday. My coloring of my brests have become a bit darker. I often feel sick to my stomach and have cramps. I'm also having bad mood swings, and become really irritable out of no where. I had bleeding yesterday and today. The bleeding has been over for about four hours now.

    I can't help but psych myself up thinking these are pregnancy symptoms. Could these be symptoms of being off bc too? I am afraid of being disappointed or disappointing my husband because of how badly we want a baby. Any advice?
     
  2. Megg33k

    Megg33k Going with the flow!

    Joined:
    Jul 7, 2009
    Messages:
    35,623
    Likes Received:
    0
    They could be pg symptoms. They could probably also be post-bc symptoms. I'm hoping for you that they're pg symptoms! Allow me to welcome you to the world of TTC. Your mind is working the way that all of our minds work right now. We all think the way you do. We all feel crazy for it. We're all terrified that we're imagining things or that it won't be what we hope. My advice? Pretend to relax, remain cautiously hopeful, keep a positive attitude for yourself and your DH but try to stay grounded with it... such as, I hope/think it might have worked but it will if it hasn't yet. I'm terrible at this... so bear with me. I have so little positive attitude for myself! LOL

    Best of luck, hun! FX'd for you!

    ~*BABY DUST*~
     
  3. trynitey

    trynitey Guest

    Depending on how many DPO you are, they very well could be pregnancy symptoms.

    Getting off of birth control though, can take a toll on your body. Your body has to re-adjust completely it seems because of the hormonal changes.

    When we TTC, we over analyze everything. Everything is an invisi-symptom
     
  4. ILoveShoes

    ILoveShoes Well-Known Member

    Joined:
    Apr 13, 2009
    Messages:
    6,861
    Likes Received:
    0
    Hi there, and welcome to BnB!
    When I stopped having the injection, I had every pregnancy symptom going - especially sore boobs!
    Unfortunately, I wasn't pregnant - it was just my body trying to figure out wtf was going on.
    Maybe this is what's happening to you?
    Good luck with your journey.
    xx
     

Share This Page